# SDR SWAA2024052085786

- Difficulty date: May 15, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,054 hours, 9,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT BULKHEAD LOWER RAIL IS CORRODED AT BS 500I ; WATER LINE 156; RBL 24-LBL 24. FOUND CORROSION LOCALIZED TO RAIL. NO SURROUNDING STRUCTURES HAVE ANY SIGNS OF CORROSION.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] ADDED MEASUREMENTS
